# SDR 2011F00132

- Difficulty date: April 12, 2010
- Submitted: June 1, 2011
- Operation: General aviation
- Aircraft: APBIS
- Make and model: Boeing 737-200
- Aircraft serial: 23008
- Aircraft time: 47,322 hours, 37,732 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Dented
- Location: Zone 200
- Part time: 47,322 hours, 37,732 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A VERTICAL DENT 7.O"X2.5" WAS OBSERVED ON LT SIDE IN THE AREA DEFINED FOR RVSM BS259.5, WL 194.
